# SDR REXA2020070600591

- Difficulty date: July 1, 2020
- Submitted: July 6, 2020
- Operation: Air carrier
- Aircraft: N917XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15155
- Aircraft time: 29,630 hours, 19,172 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ASM1
- Part serial: 12326
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L AND R AFT EMERGENCY LIGHTS SERVICE DOOR EMERGENCY LIGHT AND AFT FACING MID CABIN EXIT LIGHT OUT.  REMOVED AND REPLACED EMERGENCY BATT PACK PS38 IAW AMM 33-51-17.  RIGHT AFT EMERGENCY LIGHT CAME ON SERVICE DOOR EMERGENCY LIGHT LEFT AFT AND
MID CABIN EXIT LIGHT REMAINED OUT REF NRWC 753059 PN 2013-1ASM1 SN OFF 12326 SN ON 12622.
